# SDR DALA2017041303117

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 715-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 715 - 720 BETWEEN STRINGERS 21 - 22L DENTED.  FOUND TO BE OUT OF LIMITS. CUT OUT DAMAGE AND REPAIRED THE SKIN IAW SRM.
